[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 2, Issue 2 (Vol. 2- No. 2 2005) ::
مجله ندا 2005, 2(2): 9-18 Back to browse issues page
مدل های تحلیل شبکه ای
Ali Ghavami
Abstract:   (7653 Views)
This article has no abstract.
Full-Text [PDF 2373 kb]   (146 Downloads)    
Type of Study: Research |
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghavami A. مدل های تحلیل شبکه ای. مجله ندا. 2005; 2 (2) :9-18
URL: http://neda.irstat.ir/article-1-107-en.html


Volume 2, Issue 2 (Vol. 2- No. 2 2005) Back to browse issues page
نشریه دانشجویی آمار (ندا) NEDA: Student Statistical Journal
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3925